Physics of Particles and Nuclei Letters

, Volume 11, Issue 7, pp 1003–1005

On integrable isospin particle system on high dimensional quaternionic systems

Article

DOI: 10.1134/S1547477114070474

Cite this article as:
Yeghikyan, V. Phys. Part. Nuclei Lett. (2014) 11: 1003. doi:10.1134/S1547477114070474
  • 14 Downloads

Abstract

We explicitly construct the projection map of a fibration of odd-dimensional complex projective space over quaternionic projective one. Performing a Hamiltonian reduction by U(1) subset of the isometries of both total space and bundle we construct an integrable system of free particle on ℍℙn with the presence of Yang’s monopole.

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Yerevan State UniversityYerevanArmenia

Personalised recommendations